| Catalog Number |
TSB081506A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
Fsa reported "side branch was being pushed through portal of thoracic side branch device.Physician had difficulty in advancing through portal and continuously twisted delivery catheter.Device was eventually deployed in appropriate location of lsa.Upon deployment and after delivery catheter was removed, it was noted that the nose cone and inner canula was left behind on the wire.Attempt was made at snaring.Ultimately the nose cone and canula were removed via axillary cutdown.".
Additional Manufacturer Narrative
H6: code d12 ¿ the gore tag thoracic branch endoprosthesis includes the following caution: do not rotate the side branch component delivery catheter.Catheter breakage or inadvertent deployment has occurred.
Additional Manufacturer Narrative
H.6.Investigation findings: code c21 updated to code c23 with completion of device evaluation.H.6.Investigation conclusions: code d16 updated to code d11 with completion of device evaluation.The device was returned for evaluation.The evaluation stated: the tbe side branch (sb) catheter separated at the distal shaft.The findings of the evaluation are consistent with the reported event of leading end of the catheter broken.Per the manufacturing product history review (phr), mpdcase-00017145-1, a review of the manufacturing records indicated that the manufacturing lot met all pre-release specifications.The root cause for the leading end of the catheter breaking was likely associated with torquing of the catheter after having difficulty in advancing it through the portal.A manufacturing deficiency associated with the tbe side branch was not identified during the device evaluation.